Home » Frequently asked Questions on Health » What are the side effects of Inosert?

What are the side effects of Inosert?

Q: My doctor prescribed me Inosert 100 mg. When I took my first pill, the next day I got a lot of pain in my stomach, after a few days of suffering with this I started belching and developed diarrhoea. Is this normal with Inosert? Can I take a Prilosec before I take the Inosert to help relieve the stomach pain? My stomach seems to swell like being extremely bloated and it hurts so bad that it doubles me over sometimes.

A:Inosert is the brand name; the name of the medicine is sertraline. Similarly Zoloft is the brand name. It contains sertraline. Hence both the medicines are identical. If you have been taking Zoloft (sertraline) since the year 2000, by now you should have got used to its side effects. Abdominal pain, dyspepsia and diarrhoea are known side effects of sertraline (whether you take Zoloft or Inosert brand). Prilosec - a non-prescription product - contains omeprazole, which reduces acidity. You can safely try and see if it helps you.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------